No one looked at his leg until he was suppose to leave the hospital and he questioned whether or not he should use the stabilizer in the car for the ride home. That is when the nurse noticed the wrap around his bandage was falling off.
When she took it off in the hospital, there was some bruising. More so than they would have liked. I wish I would have gotten pictures then because the bruising has gotten steadily worse.
When she seen the bruising, she talked with Dr Schaffer and they decided he needed to stay another day to make sure it wasn't blood clotting. The next day he was released and told the bruising would get worse.
I just had no idea it would get this bad.
My question is... IF THEY KNOW LOVENOX CAUSES THIS... WHY WEREN'T THEY CHECKING EARLIER!!!!
My Hubs has been having such pain in his knee, plus where all the bruising is, it is also very itchy feeling. I decided to do some research and find something that would help with his after surgery knee pain from the Total Knee Arthroplasty.
I came across the herb Arnica which you can get in a cream and also little tablets that you dissolve under your tongue. I bought both of them and started using them. I wish I would have thought of this earlier.
Right away, my Hubs said the tightness and itchyness where all the bruising is. It takes a lot of cream to cover that big of an area, plus there is bruising on the front of his legs too.
This is 2 Days after using the Arnica Cream on the bruise. Plus he also took Arnica Tablets by mouth.
My Hubs said he was very impressed with how the Arnica worked to help take the itching away. He said it helped the minute I put it on.
If you have a loved one on a blood thinner and is in the hospital, or even at home. It might be good if you would check them out yourself for bruising.